# SDR SWAA2021100826642

- Difficulty date: October 5, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 54,968 hours, 32,292 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR ESCAPE SLIDE DROPPED DOWN ; / [01] RE INSTALLED SLIDE PER MT-725-61-06
